# SDR A6WA200540372

- Difficulty date: December 30, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK HOLE NR 1, WS 54.897 HAS CORROSION AT IB SIDE FORWARD EDGE 2 INCH L .005 INCH D AND AT OB SIDE AFT 4 INCH L X .005 INCH D.  NOT IN CRITICAL AREA.  MAINT REPAIRED LT LOWER WING PLANK ACCESS HOLE NR 1 IAW REO.  (K)
